# SDR SWAA2020051977778

- Difficulty date: May 14, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 21,486 hours, 9,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHTS POWERED BY M2816 BATTERY PACK ARE INOP. / REPLACED EMERGENCY LIGHTS BATTERY PACK M2816; OPS TEST GOOD IAW AMM 33-51-06-960-805 DL3333
